Accessibility navigation


Zero and negative eigenvalues of the conformal Laplacian

Gower, A. R., Hassannezhad, A., Jakobson, D. and Levitin, M. (2016) Zero and negative eigenvalues of the conformal Laplacian. Journal of Spectral Theory, 6 (4). pp. 793-806. ISSN 1664-0403

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

292kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.4171/JST/142

Abstract/Summary

We show that zero is not an eigenvalue of the conformal Laplacian for generic Riemannian metrics. We also discuss non-compactness for sequences of metrics with growing number of negative eigenvalues of the conformal Laplacian

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:65980
Publisher:European Mathematical Society

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation